Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 649397, 13 pages
http://dx.doi.org/10.1155/2013/649397
Research Article

Improving the Efficiency of Medical Services Systems: A New Integrated Mathematical Modeling Approach

Department of Industrial Engineering, Iran University of Science and Technology, Tehran 1684613114, Iran

Received 27 January 2013; Accepted 5 May 2013

Academic Editor: Ming Li

Copyright © 2013 Davood Shishebori and Mohammad Saeed Jabalameli. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Davood Shishebori and Mohammad Saeed Jabalameli, “Improving the Efficiency of Medical Services Systems: A New Integrated Mathematical Modeling Approach,” Mathematical Problems in Engineering, vol. 2013, Article ID 649397, 13 pages, 2013. https://doi.org/10.1155/2013/649397.